Pain After Jaw Fillers

Pain After Jaw Fillers

Do jaw fillers hurt?

Unexpected pain after a filler injection should always be evaluated. Most pain following filler is explained by minor needle trauma resulting in bruising, bleeding or inflammation. Most pain is felt as a soreness that increases with pressure or movement. Sometimes deeper injections above the cheek bone or chin can irritate the periosteum of the bone or a small adjacent nerve branch. Injections close to the bone can sometimes be more uncomfortable immediately afterwards.

Severe pain that occurs during or after an injection, or pain that is accompanied by changes in skin color are of greater concern. This phenomenon can result from the inadvertent compression or embolization of a small vessel by the filling agent. The result can be impaired blood flow that can damage the skin and/or adjacent structures such as the eye. Symptoms include unusual pain, blanching of the skin, violaceous or mottled skin color, persistent redness, or changes in vision. If any of those symptoms occur you should seek immediate medical attention.

Read more about : Jawline Dermal Fillers

Should I Expect to Feel Any Pain After Having Dermal Fillers Injected in My Face?

Most patients won’t experience any pain after having dermal fillers. But some people may find they have a little bit of soreness and/or mild bruising at the site of injection.

If you do experience any pain, bruising or swelling, you can treat this with an ice pack.

Before administering the injections, we will apply topical anesthetic cream to the area to help keep any pain during the procedure to a minimum. The filler itself contains some local anesthetic called lidocaine2—this is a numbing agent that makes the procedure very comfortable.

Read more about : Lip augmentation

Unusual Pain After Injection: Call Your Plastic Surgeon or Injector

You are right to raise concern if you are feeling more pain than usual with an injection treatment, or tingling or numbness.  Depending on what was done there are nerves and blood vessels nearby that can be affected.  Call your treating physician now and discuss this with them.  In our practice we encourage any patient with questions following treatment or consultation, to call us anytime.

Read more about : Chin implant with fillers

Is It Possible to Have an Allergic Reaction to Dermal Fillers?

During the procedure hyaluronic acid fillers and collagen-stimulating fillers are used. Hyaluronic acid is a substance found naturally inside the human body so a reaction to this substance is extremely rare. Collagen stimulating fillers (such as Radiesse) are made from calcium, a mineral also found naturally in the body, so, again, reactions are very rare.

Immediately after the treatment, there may be a slight redness, swelling, tenderness, a faint bubble‑like appearance and an itching sensation in the treated area. These side effects are a normal result of the injection and will generally disappear gradually over a period of 7–14 days.

Source:

https://www.healthandaesthetics.co.uk/advice/dermal-fillers-aftercare-faqs/

https://www.realself.com/question/gilbert-az-voluma-chin

Leave a Reply

Your email address will not be published.

Patient Review